# SDR NI6R201508160031

- Difficulty date: August 16, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N807NA
- Make and model: Lkheed P2V5F
- Aircraft serial: 131424
- Aircraft time: 11,835 hours, 5,934 cycles
- Engine: Wright R3350*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Part time: 6,668 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FORWARD OIL SYSTEM CHIP LIGHT FLICKERED ON AND OFF AFTER RETARDANT DROP, THEN REMAINED OFF.  ENGINE WAS SHUTDOWN AND SECURED FOR REMAINDER OF FLIGHT ON A PRECAUTIONARY BASIS.  CHIP WARNING LIGHT CAME BACK ON AGAIN ON FINAL APPROACH TO LANDING WITH ENGINE SHUTDOWN.  UNEVENTFUL LANDING.
